MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 44; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Catalog Number 113785025
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was revision tsr to rsr due to cuff failure and glenoid loosening.The patient has had a long-term good result from her anatomic total shoulder replacements.In the last couple of years, the right side has become painful, and it appears that her rotator cuff has given way, as suggested by the superior migration of the humeral component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary revision tsr to rsr due to cuff failure and glenoid loosening the product was not returned to j&j medtech orthopaedics; however, a photo was provided for review.See attachment (b)(4).The photo investigation revealed that the global shd end peg glen 44 had what appears to be extraction marks and displays signs on the surface consistent for a glenoid that has been implanted.However, there is nothing indicative of a device nonconformance, as the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the global shd end peg glen 44 would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
GLOBAL SHD END PEG GLEN 44
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21772290
Report Number1818910-2025-05102
Device Sequence Number9658352
Product Code KWT
UDI-Device Identifier10603295007241
UDI-Public(01)10603295007241
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K914000
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113785025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale